Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

On implanon birth control, removed. Prescribed microgynon 30, having mood swings, short temper. Normal symptoms?

hello i have currently been on the implanon for 2 years and have decided i wanted it removed. the doctor advised me to take microgynon 30 and today is the first day i ve taken it. I ve realised, i had loads of mood swings and i was quick tempered. I cudnt control this temper till after 5 mins of it occuring. i jus wanted to know if this was normal? becuase its never happened to me, im usually a peaceful, calm person.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!The microgynon delivers hormone at different rate than the implanon so your body needs time to adjust.
Such symptoms may last about 4-5 days then you will get adjusted so you can continue the pill and be watchful.
If the things do not normalize by the weekend then you should revisit your gynecologist.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor